JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FINITE TYPE RULED HYPERSURFACES IN LORENTZ-MINKOWSKI SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.743-748
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.743
 Title & Authors
FINITE TYPE RULED HYPERSURFACES IN LORENTZ-MINKOWSKI SPACE
Kim, Dong-Soo; Kim, Young-Ho;
  PDF(new window)
 Abstract
In this article, we study ruled hypersurfaces in a Lorentz-Minkowski space which has finite type immersion. As a result, we give a complete classification of ruled hypersurfaces or finite type immersion into a Lorentz-Minkowski space .
 Keywords
Lorentz-Minkowski space;finite type immersion;ruled hypersurface;minimal hypersurface;
 Language
English
 Cited by
1.
RULED SUBMANIFOLDS OF FINITE TYPE IN LORENTZIAN SPACE-TIMES,;

호남수학학술지, 2010. vol.32. 2, pp.261-269 crossref(new window)
1.
RULED SUBMANIFOLDS OF FINITE TYPE IN LORENTZIAN SPACE-TIMES, Honam Mathematical Journal, 2010, 32, 2, 261  crossref(new windwow)
2.
RULED SURFACES OF FINITE TYPE IN LORENTZIAN SPACE-TIMES, Honam Mathematical Journal, 2009, 31, 2, 177  crossref(new windwow)
 References
1.
J. M. Barbosa, M. Dajczer, and L. P. Jorge, Minimal ruled submanifolds in spaces of constant curvature, Indiana Univ. Math. J. 33(1984), 531-547. crossref(new window)

2.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific Publ. (1984).

3.
B.-Y. Chen. A report on submanifolds of finite type, Soochow J. Math. 22 (1996). 117-317.

4.
B.-Y. Chen, F. Dillen, L. Verstraelen and L. Vrancken, Ruled surfaces of finite type, Bull. Austra. Math. Soc. 42 (1990), 447-453. crossref(new window)

5.
F. Dillen, Ruled submanifolds of finite type, Proc. Amer. Math. Soc. 114(1992), 795-798. crossref(new window)

6.
F. Dillen, I. Van de Woestijne, L. Verstraelen and J. Walrave, Ruled surfaces of finite type in Minkowski spaces, Results Math. 27(1995), 250-255. crossref(new window)

7.
D.-S. Kim and Y. H. Kim, B-scrolls with non-diagonalizable shape operators, Rocky Mount. J. Math. 33(2003), 175-190. crossref(new window)

8.
D.-S. Kim, Y. H. Kim and D. W. Yoon, Finite type ruled surfaces in Lorentz-Minkowshi space, Taiwanese J. Math. 11 (2007), 1-13.